Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i finished tane last week, reached my cum dose and everything and now i have a ton of little tiny bumps on my forehead. i also have a small pimple on my cheek. i was clear for 3 months while taking tane. whats going on? should i go to my derm?

Link to post
Share on other sites
i finished tane last week, reached my cum dose and everything and now i have a ton of little tiny bumps on my forehead. i also have a small pimple on my cheek. i was clear for 3 months while taking tane. whats going on? should i go to my derm?
Link to post
Share on other sites

are they small white bumps that you can only see when you stretch your skin, because i had those and every single one turned into big red ones.

i finished tane last week, reached my cum dose and everything and now i have a ton of little tiny bumps on my forehead. i also have a small pimple on my cheek. i was clear for 3 months while taking tane. whats going on? should i go to my derm?

yep...go to the derm.....this happened after my course of accutane....and it turned out that sometimes u need more than one course of accutane to completely knock out the acne.....u may need another course to get clear

Link to post
Share on other sites

i had mild acne to begin with so i thought that my 5 month course would be enough to eliminate acne forever. now i have these tiny little things on my face...ugh. should i keep using cetaphil cleanser. any chance that these little things will go away? maybe its because my body is adjusting to being without tane

Link to post
Share on other sites

i had to take 3 courses of that shit! but now ive been totally clear for years.....but i remember that after my second course i had a million small white bumbs under the skin at the corners of my mouth extending down to my jaw line and chin......i then started geting a pimples again eventually and i had to go back on accutane....but after the third course acne never came back again......except for after i laser my skin (for residual scars) i get one pimple and then it goes away....accutane is a sure thing.....but some people just have stubborn skin and need more courses....

Link to post
Share on other sites

I'm starting to break out quite a bit too post-tane. I got one cyst on my forehead (unusual) and keep getting tiny recurring whiteheads around my mouth. However, I'm trying to see if I can holistically get rid of these following a low-carb, high-fat diet. If it doesn't work after six months, I'm going back on the tane for sure...

Link to post
Share on other sites

try the b4 treatment i heard it works wonders for people, its basically the same thing as accutane except it makes your oil poors smaller instead of eliminating them, i'm definently going to start doing this once my accutane course is over

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×